# SDR N6WA20110308

- Difficulty date: March 6, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N165GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 13,973 hours, 9,753 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Overheat
- Condition: False Activation
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BRAKE OVERHEAT WARNING MESSAGE NR 1 LT OTBD.   REMOVED, CLEANED, AND REPLACED NR 1 BRAKE TEMP SENSOR IAW AMM 32-46-01, SELF TEST NORMAL AT THIS TIME.
